# SDR MASA2011060202922

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 19,837 hours, 15,496 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Aileron Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON TRIM INOP.  RESET AIL TRIM C/B WITH CREW, OP CHECK GOOD.
